Journal of Accounting Science

ISSN 2548-3501 (online)

Journal of Accounting Science is a peer-reviewed (double blind review) journal published by Universitas Muhammadiyah Sidoarjo two times a year in January and July. The goal of this journal is to facilitate scholars, researchers, and teachers for publishing the original research articles or review articles. The articles basically contain any topics concerning with financial accounting, management accounting, tax accounting, islamic accounting and auditing. JAS is available in online version. Language used in this journal is Bahasa Indonesia or English.

The journal registered in the CrossRef with Digital Object Identifier (DOI) prefix 10.21070

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 1, No 2 (2017): Journal of Accounting Science

Journal of Accounting Science

Table of Contents

Articles

Andrianto Andrianto
PDF
71-92
Fitri Nuraini
PDF
93-118
Mega Rosdiana
PDF
119-142
Pedi Riswandi, Idham Lakoni
PDF
143-154
Santi Rahma Dewi
PDF
155-174
Sarwendah Biduri
PDF
175-192